# SDR DALA2017040702843

- Difficulty date: April 6, 2017
- Submitted: April 9, 2017
- Operation: Air carrier
- Aircraft: N305DN
- Make and model: Airbus A321-211
- Aircraft serial: 7149
- Aircraft time: 1,923 hours, 1,505 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 1A FWD EMERGENCY LIGHT DAMAGED, REINSTALLED 1A EMERG. LIGHT & TESTED
